# SDR 2016F00220

- Difficulty date: October 22, 2016
- Submitted: October 24, 2016
- Operation: General aviation
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION DURING CLIMB, AND REACHING FL 230.   OVER THE TOP OF LEFT WINDOW THERE IS A STRONG NOISE AND PRESSURIZATION LEAKS.
